# SDR CA130815012

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,347 hours
- Engine: Pwa PT6T3B
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: MS24142D2
- Condition: Failed
- Location: Battery Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY BUSS RELAY DOES NOT ACTIVATE.
